It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gene on November 27, 2000 at 12:28:44:

In Reply to: Re: Rouch patches, flakes, peeling, redness...H E L P! (13 fun weeks of Accutane) posted by Joline on November 02, 2000 at 08:22:38:

Hi,
Try asking your doctor if you can go off the medication for 2-3 days to heal and then start up again. Doctors do that often for overly sore lips and other dryness problems. During those couple days, just moisturize and drink water and generally be nice to your skin. You won't actually be off Accutane because it stays in your system several days.

Follow Ups

All times are GMT -7. The time now is 07:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!